Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken morning after pill, had two periods. Still passing old blood. Suggestions?

Hi. I took the morning after pill about a month ago and during that time I had two periods. I didn t expect to have a period until a few months down the line but I had one last week. While I m no longer bleeding , I m still passing old blood nearly 3 days after my period should have stopped, and I have slight discomfort. Do you have any suggestions as to what this could be?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
hello mam, thanks for trusting health care magic.
In my opinion you need to do a urine pregnancy test and then a pelvic ultrasonography to see for any pelvic pathology or the condition of the endometrium. in case everything is normal then wait for your next period which if abnormal you should visit your gynecologist.
wish you all the best and take care.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor